It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Cancer: Cervical & Ovarian Message Board


Cancer: Cervical & Ovarian Board Index


Hi,

I thought that this type of IUD was associated with development of cysts so why on earth would they have put you on it ? Read your insert and see if you can find the Mirena IUD website to see if this is indeed the case.

The heavy bleeding with bloodclots may be due to the thinning of your endometrial lining. Most hormonal contraceptives are associated with a three month "adjustment" period when your cycle is haywire. I was on Triphasil for over 20 years when I began to experience spotting with small bloodclots and then very heavy irregular bleeding with big bloodclots. Seems the pill had weakened my endometrial lining and the progesterone in the pill caused my lining to completely atrophy. This in turn caused small varicose vein like structures in the lining and they began to bleed. Ever since I went off the pill I have had normal periods.

I have an 8 cm simple cyst on my left ovary which they are keeping an eye on and I am certain that this developed while on the pill (it was discovered shortly after I began to experience pain from my bleeding problem). Too much progesterone can cause cysts to grow (not just too much estrogen) and I personally believe that this is what caused both my bleeding and my cyst.

Read your insert and see if anything is mentioned about ovarian cysts.





All times are GMT -7. The time now is 04:45 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!